1 December 2021 Toric braids and (m,n)-parking functions
Anton Mellit
Author Affiliations +
Duke Math. J. 170(18): 4123-4169 (1 December 2021). DOI: 10.1215/00127094-2021-0011


We find a geometric interpretation of the Aq,t algebra, the algebra which appeared in the previous work of Erik Carlsson and the author on the proof of the shuffle conjecture. This allows us to construct a representation of “the positive part” of the group of toric braids. Then certain sums over (m,n)-parking functions are related to evaluations of this representation on some special braids. The compositional (km,kn)-shuffle conjecture of Bergeron, Garsia, Leven, and Xin is then shown to be a corollary of this relation.


Download Citation

Anton Mellit. "Toric braids and (m,n)-parking functions." Duke Math. J. 170 (18) 4123 - 4169, 1 December 2021. https://doi.org/10.1215/00127094-2021-0011


Received: 19 October 2018; Revised: 14 November 2020; Published: 1 December 2021
First available in Project Euclid: 22 November 2021

MathSciNet: MR4348234
zbMATH: 1481.05011
Digital Object Identifier: 10.1215/00127094-2021-0011

Primary: 05A15
Secondary: 05E05 , 20C08 , 20F36

Keywords: Dyck paths , parking functions , shuffle conjecture , symmetric functions , toric braids

Rights: Copyright © 2021 Duke University Press

Vol.170 • No. 18 • 1 December 2021
Back to Top